# SDR ASAA0180078

- Difficulty date: February 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND AFT CARGO BAY FRAME TO INTERCOSTAL ANGLE CORRODED AT FS 1155, RBL 3.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER ASA DWG 5936071.  (M)
